Stochastic Hamiltonian equation with uniform motion area

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We consider a type of stochastic relativistic Hamiltonian system, and study the behavior of its solution when the coefficient of the potential diverges to ∞. In particular, we prove that under certain conditions, the solution converges to a stochastic process with jump given as a combination of a diffusion process and a uniform motion process. The precise description of the limit process is also given.

Original languageEnglish
Pages (from-to)557-590
Number of pages34
JournalDynamic Systems and Applications
Volume22
Issue number4
Publication statusPublished - 2013 Dec
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Stochastic Hamiltonian equation with uniform motion area'. Together they form a unique fingerprint.

  • Cite this